# SDR USAA2012051800002

- Difficulty date: May 17, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DOOR 4L WILL NOT ARM FLIGHT ATTENDANT REPORTS.  FOUND GIRT BAR MECHANISM FWD ROD ARM SAFETY LOOSE.  ADJUSTED ROD ARM MECHANISM FOR GIRT BAR.
